@article{(Open Science Index):https://publications.waset.org/pdf/12569,
	  title     = {A New Class F2 (M, 0, N)L„ p)F of The Double Difference Sequences of Fuzzy Numbers },
	  author    = {N. Subramanian and  C. Murugesan},
	  country	= {},
	  institution	= {},
	  abstract     = {The double difference sequence space I2 (M, of fuzzy numbers for both 1 < p < oo and 0 < p < 1, is introduced. Some general properties of this sequence space are studied. Some inclusion relations involving this sequence space are obtained.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {3},
	  number    = {7},
	  year      = {2009},
	  pages     = {547 - 550},
	  ee        = {https://publications.waset.org/pdf/12569},
	  url   	= {https://publications.waset.org/vol/31},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 31, 2009},
	}